# SDR CALA2013111893014

- Difficulty date: November 14, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 42,313 hours, 17,359 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK BELLY AFT CARGO DOOR AREA, YELLOW SYSTEM SERVO LINE.
